# SDR REXA2021050300281

- Difficulty date: April 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 601R103712
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP STUB FAIRING CHAFED BEYOND REPAIR NEEDS REPLACED.  REMOVED AND REPLACED R/H FLAP STUB FAIRING IAW CRJ 200 SRM'S 51-40-11, 51-42-06 AND 51-42-21.
